# SDR UALA2013040902380

- Difficulty date: April 9, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 72,546 hours, 21,303 cycles
- Engine: Pwa PW2037
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: 141N48202
- Part serial: 346
- Condition: Failed
- Location: Nr 3
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW REPORTED RT SIDE WINDOW HEAT 'OFF' LIGHT ILLUMINATED.   NR 3 RT WINDOW NO HEAT, NR 2 RT WINDOW HEATING NORMAL.   REPLACED NR 3 RT COCKPIT WINDOW PER MM 56-11-10 AND ACCOMPLISHED WINDOW HEAT TEST PER MM, OPS CHECKED NORMAL.
